# SDR FDEA201210183659

- Difficulty date: October 18, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE FLAP, WING SIDE OTBD HINGE FITTING MATING SURFACE FOUND CORRODED.  REPAIR CARRIED OUT AS PER EA 1-5750-162384 PART 1,   STEP 1, 2, 3, 4 AND 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
